# SDR P5CA9700730

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ATT ANGLE FOUND CRACKED AT BS 1480, LBL L38.  SUPPORT WEB AND ANGLE REPLACED PER BOEING SRM 51-10-01 AND INSTALLED PER BOEING SRM 51-30-02.
